# SDR SWAA2022100656305

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 58,566 hours, 34,715 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR HANDLE LOOSE / [01] RESECURED FWD SERVICE DOOR HANDLE IAW AMM 20-50-11
